It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-01-2011, 01:54 PM   #1
Newbie
(male)
 
Join Date: Oct 2011
Location: california
Posts: 3
gurjas HB User
can anyne help me?

Im 22 years old male. I have energy at all. No appetite at all. Anxiety, insomnia,
i believe my adrenals are shot. I have some lower back pain.

Is there any chance for me to get myself back if I have addisons? To feel good again?

 
Old 10-01-2011, 07:41 PM   #2
Member
(female)
 
Join Date: Jan 2009
Location: San Jose, Ca USA
Posts: 98
luvthesun HB Userluvthesun HB Userluvthesun HB User
Re: can anyne help me?

You are sooooo young. Why do you think your adrenals are shot? Rather than trying to figure this out on your own, and doing a lot of self-diagnosing (which we all do when we don't feel well), get yourself to an Endocrinologist and have the proper testing done for Adrenal Insufficiency. I would start there... and if you do have Adrenal Insufficiency, you certainly will get your life back once you are put on the appropriate steroid replacement, etc.

Best of luck to you...

Sincerely,
Mollie

 
Sponsors Lightbulb
   
Old 10-01-2011, 08:33 PM   #3
Newbie
(male)
 
Join Date: Oct 2011
Location: california
Posts: 3
gurjas HB User
Re: can anyne help me?

Thank you for your reply. I have general weakness, inability to wake up in the morning, poor memory, very weak appetite, almost feel nauseaus, my other hormones are a wreck.

the worst is the lack of energy and appetite. its so hard to get through a day even.

 
Old 10-01-2011, 08:49 PM   #4
Member
(female)
 
Join Date: Jan 2009
Location: San Jose, Ca USA
Posts: 98
luvthesun HB Userluvthesun HB Userluvthesun HB User
Re: can anyne help me?

You do have a lot of the common symptoms of Adrenal Insufficiency.. everything you mention is how I feel when I know I am running low on my steroid replacement... especially, the extreme fatigue, inability to get up in the morning and the nausea. Please please please do yourself a favor and get to a doc and get all of the right testing done... don't let your life pass you by because if you do have Adrenal Insufficiency, it will not get better on it's own.. and why not start feeling better sooner rather than later...

Trust me.. I was ill for a few years before getting diagnosed.. miserable.

Take care,
Mollie

 
Old 10-01-2011, 08:55 PM   #5
Newbie
(male)
 
Join Date: Oct 2011
Location: california
Posts: 3
gurjas HB User
Re: can anyne help me?

thank you mollie i will get going on this asap.


how are you doing now? do you usually feel good? what meds are you on? are you symptom free generally?

 
Old 10-01-2011, 09:33 PM   #6
Member
(female)
 
Join Date: Jan 2009
Location: San Jose, Ca USA
Posts: 98
luvthesun HB Userluvthesun HB Userluvthesun HB User
Re: can anyne help me?

How am I doing? Honestly, that is a very difficult question for me to answer right now, as I am not doing well due to a lot of emotional trauma/stress/etc. So the condition becomes more difficult to manage. If you do have Adrenal Insufficiency, you will learn that you have to pay extra close attention to both your physical health and mental well being. As you probably know, the adrenal glands are responsible for producing cortisol, the hormone necessary to fight any stress in your body... and keep in mind that stress is stress... the adrenals can't distinguish between physical stress ( the flu, infection, etc) and mental stress ( problems in relationships, stressful job, financial probs, etc).. so when you're under ANY stress, the adrenals need to produce cortisol, and if you're under too much stress for prolonged periods of time, or your body is too stressed, your adrenals become exhausted... and Adrenal Fatigue and Adrenal Insufficiency sets it.

I can tell you that if you do have AI, and are put on the appropriate steroid replacement, you will feel worlds better! But like I said, you will just learn to tune into your body's needs, monitor activities, etc. You will know when you've over done it, and then you'll have get some extra rest & chill time. I tend to overdo it when I feel really good... and then I end up wiped out and sick the next day. One of these days, I'll learn how to do things in moderation. :dizzy

A couple of the other common, telling signs of this condition, are craving/needing a lot of salt, feeling dehydrated, and weight loss. Are you experiencing any of these symptoms?

Keep me posted... I want you to be well...

Mollie

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Dexamethasone
Estradiol
Florinef
  Hydrocortisone
Levoxyl
Potassium
Prednisone
Synthroid




TOP THANKED CONTRIBUTORS



luvthesun (7), pacerpilot (4), sid045 (3), orion (2), WandaB (2), sandylake (2), chriswva (2), Zoe990 (2), lisB (2), ladybud (2)

Site Wide Totals

teteri66 (1162), MSJayhawk (991), Apollo123 (890), Titchou (826), janewhite1 (823), Gabriel (757), ladybud (737), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 10:07 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!